# SDR 2009FA0000415

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Aircraft: N4140W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843228
- Aircraft time: 12,518 hours
- Engine: Lyc O360A4M
- Engine time: 10,014 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13820
- Condition: Damaged
- Location: Engine
- Part time: 10,014 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

ENGINE CRANKCASE HAS ABOUT A 1.5 INCH HOLE BLOWN OUT OF IT JUST AFT OF NR4 CYLINDER.
